Launch Party and Film Salon: Fairmont Miramar Hotel May 2nd Santa Monica

Doc Day The World Through The Lens: U.s and Foreign Docs - May3rd Santa Monica

Doc Day: The World Through The Lens: U.s and Foreign Docs

image495

Introduction

Introductioin

A Land Shaped By Women 1:15-1:45

RT 25:00

No More Thoughts And Prayers 1:50-2:10pm

RT 20:00

Returning Citizens 2:15-3:23pm

RT 1hr 8 min

BREAK 3:25-3:40pm

BREAK/Tech

Meet The Filmmakers 3:40-3:55pm

Meet The Filmmakers

Doc Day: The World Through The Lens: Part II

image496

Land's Baptism (Best Cinematography Award) 4:00-4:20pm

RT 1hr 18min

The Bachelors of Broken Hill Farm 4:30-5:45pm

RT 1hr 13 min

BREAK 5:45-5:55pm

Break

Meet The Filmmakers 6:00-6:10pm

Meet The Filmmakers

(Best Environmental Doc) Skypaths 6:15-7:55

RT 1hr 40min

BREAK 7:55-8:05

Break

Doc Day: The World Through The Lens: Part III

image497

Breaking The Sound Barrier 8:10-9:30

RT 1hr 19 min

Docu Short 940-10:15

RT

Meet The Filmmakers 10:20-10:45pm

Meet The Filmmakers

Closing 11:00pm

Close and Press

Press

Opening Night Ceremony And Awards: CElebrity Chair May 4th UCLA Westwood

May 4th James Bridges Theatre ucla: Times Subject To Change

image498

Social Justice Music Video :We Shall Not Be Moved 3:30 pm

3:30-3:35pm

WINNER Best Social Justice Music Video


Opening Ceremony & Celebrity Honorary Chair: 3:30pm

Introduction

Lifetime Achievement Award

Humanitarian Award


Foreign Film Short Program: Dare Not Fly

4:10-4:30pm

RT 18:18


Foreign Film Short Program: Tomorrow Island

4:30-4:46pm

RT 16:28

AWARDS MEET THE FILMMAKERS

5:05-520pm

BREAK 5:15-5:30pm

Break



Screening Times May 4th

image499

Feature

5:30pm

Film: Hollaback

RT 10:16

Film: Refugee Is Not My Name

RT 40 min

Awards

6:35-6:45pm

Documentary Feature: I Stand Corrected

8:15-8:30

Award  

Meet The Filmmakers

8:03-8:25pm


BREAK

Clear Theatre

Special Feature Presentation

image500

Special Feature 8:45-10:27pm

RT 1hr 44min

Q&A 10:30-11:00pm

10:25-11:pm

11:00 pm Doors Close

Raleigh Studios Hollywood With Special Guests: May 5th

May 5th Screenings: Times Subject To Change

image501

Opening Introduction 3:00-3:15pm

Introduction

My Life With Rosie Documentary Feature 3:15-4:23pm

RT1hr 8 min

Meet The Filmmakers 4:25-4:40pm

Meet The Filmmaker

BREAK 4:40-4:55

break

Special Presentation & Special Guests 5:00pm

special and guests

Lost in America 5:00-6:44pm

RT 1hr 44 min

May 5th Screenings

image502

Meet The Filmmakers 6:45-7:30pm

Meet The Filmmakers

Break 7:30-7:45pm

break

Special Feature Presentation 8:00-9:44pm

RT 1hr 44 min

Meet The Filmmakers 9:45pm-10:15pm

Meet The Filmmakers

Closing 11:00pm

Closing

May 6th New Filmmakers Program & Music Videos Santa Monica

Wrap Night Hang out: Casa del Mar On The Beach: May 7th Santa Monica